MAUDE Adverse Event Report: Advanced Bionics, LLC HiRes¿ Ultra 3D Implant; Cochlear Implant

Advanced Bionics, LLC HiRes¿ Ultra 3D Implant; Cochlear Implant
Model Number CI-1601-04
Medical Device Problem Codes Loose or Intermittent Connection (1371); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyporesponsive to stimuli (2683)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient reportedly experienced partial electrode insertion.The recipient presented with intermittencies.Programming adjustments were made, however, the issue did not resolve.The recipient's device was explanted.The recipient was reimplanted with another cochlear device.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-29, 2026.Additionally, advanced bionics was unable to receive acknowledgement #3 from july 29th - august 3rd.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HiRes¿ Ultra 3D Implant
Common Device Name
Cochlear Implant
Manufacturer (Section D)
Advanced Bionics, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
lacey o'linn
28515 westinghouse place
valencia, CA 91355
MDR Report Key50122676
Report Number3006556115-2026-00812
Device Sequence Number10478346
Product Code MCM
UDI-Device Identifier00840094455993
UDI-Public(01)00840094455993(11)251010(17)281031
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI-1601-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale